Oklahoma, 2026

Tornado and Hail in Oklahoma, March 10, 2026

March 10, 2026 · NWS OUN · 50 events in 16 counties and zones

As a closed upper low across the Baja Peninsula transitioned to an open wave and moved to the northeast, widespread convection developed from western-north Texas into much of Oklahoma during the evening of the 10th. Strong surface heating in the afternoon contributed to strong instability and, combined with increasing deep-layer wind shear, yielded an environment capable of organized…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$375,000
Crop damage
None recorded
Events
50

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

As a closed upper low across the Baja Peninsula transitioned to an open wave and moved to the northeast, widespread convection developed from western-north Texas into much of Oklahoma during the evening of the 10th. Strong surface heating in the afternoon contributed to strong instability and, combined with increasing deep-layer wind shear, yielded an environment capable of organized thunderstorms. The most impactful storm of the event was a supercell thunderstorm that develop across west-central Oklahoma and tracked across the greater Oklahoma City metropolitan area, producing large to very large hail and a weak tornado. By mid-evening, a developing quasi-linear convective system (QLCS) produced sporadic (yet intense) thunderstorm wind damage across portions of far southern Oklahoma.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Mar 10, 12:30 PM CST, 3 hours 10 minutes earlier. Its key messages:

  • Updated at 126 PM CDT Tue Mar 10 2026
  • Severe weather potential returns today, with a slight risk for most of the area and an enhanced risk across southwest portions of the area.
  • Several days of elevated to near critical fire weather conditions across western Oklahoma mid to late week.
Area forecast discussion, Mar 10, 12:30 PM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Norman OK
130 PM CDT Tue Mar 10 2026

...New NEAR TERM, SHORT TERM...

.KEY MESSAGES...
Updated at 126 PM CDT Tue Mar 10 2026

- Severe weather potential returns today, with a slight risk for
most of the area and an enhanced risk across southwest portions  of
the area.

- Several days of elevated to near critical fire weather
  conditions across western Oklahoma mid to late week.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 126 PM CDT Tue Mar 10 2026

Focus in the near term continues to be on chances for severe
thunderstorms later this afternoon and this evening across much of
the area. As of early afternoon, an upper low is evident on water
vapor moving eastward across northern MX. Over our area, south winds
continue to maintain moisture advection ahead of a dryline which is
positioned across far western OK into the TX panhandle. Stratus
this morning has become more scattered, leaving plenty of
sunshine across central/western parts of the area, with low clouds
hanging on across southeast OK.

Storms are expected to fire along the dryline across west-central
and southwest TX as the cap erodes, with greater uncertainty on
initiation the farther north you go into western north TX and
western OK. If enough heating can occur to overcome the cap,
isolated supercells will be possible across western OK through
early evening, with a risk for large hail and damaging wind
gusts, with a very low risk for a tornado. Greater confidence for
storms exists across portions of western north TX northeastward
into southern/central OK as storms to our south move/develop into
the area later this afternoon and this evening. Any discrete or
semi-discrete storm this afternoon will be capable of very large
hail (>2.5" in diameter) before storms are expected to grow
upscale into a line by early evening. This should signal a
transition away from large hail and more towards damaging wind
gusts as the primary hazard this evening. That said, sufficient
low-level shear will be in place for a low risk for tornadoes
embedded in the line as well, especially with any favorably
oriented (NW-SE) line segments. Finally, a few storms with a risk
for large hail and damaging winds will also be possible across
northern OK closer to a cold front, though as of now it appears
the majority of this activity may end up just to our north in
southern KS.

The severe risk is expected to diminish after midnight as
instability wanes and activity moves east of the area, though
showers and (non- severe) storms could linger across southeast OK
through much of the overnight.

Ware

&&

.SHORT TERM...
(Wednesday through Thursday night)
Issued at 126 PM CDT Tue Mar 10 2026

A cold front will enter our area later tonight, bringing strong
north winds behind it. Expect the front to reach northwest OK
between 2-4am, reaching the I-44 corridor between 6-8am, and
clearing southeast OK around noon. With 850 mb flow ~50 knots behind
the front, winds could gust to 40-50 mph across much of the western
half of the area, with a few gusts of 50-60 mph possible across west-
central and southwest OK. A Wind Advisory is in effect for these
areas from 4am-7pm Wednesday with winds expected to diminish quickly
after sunset Wednesday evening.

Given the strong wind potential, fire weather will once again be a
concern Wednesday, even as temperatures cool back to near average
for this time of year. Near-critical fire weather is most probable
across western OK, with elevated conditions expected across much of
the rest of the area outside of southeast OK.

Although winds will be lighter compared to Wednesday, dry return
flow on Thursday will lead to elevated to near critical fire weather
conditions across the western third of the area.

Ware

&&

.LONG TERM...
(Friday through Monday)
Issued at 147 AM CDT Tue Mar 10 2026

Dry conditions are expected to continue through the end of the
week into the weekend. Friday and Saturday will feature a warming
trend before another strong cold front early Sunday morning.
Behind this frontal boundary, temperatures will drop to near
normal sunday, and below normal on Monday. Each day will feature
at least elevated fire weather conditions, with Sunday looking
like the biggest fire weather day in the long term.

Bunker

&&

.AVIATION...
(18Z TAFS)
Issued at 1236 PM CDT Tue Mar 10 2026

All terminals near and north of I-40 should remain in a VFR
category at least through 00Z with low ceilings keep terminals to
the south in a MVFR category. There is a 30% probability for
thunderstorms to initiate by 21Z across our terminals but most
likely between 00-05Z when TEMPOs are in place. Low ceilings &
reduced visibilities in rain showers could degrade some of our
terminals to at least a MVFR category but can't rule out brief
periods of IFR conditions. Surface winds will persist out of the
south at 15-20 kts with gusts up to 25 kts through 00Z, although
could see gusty variable winds associated with the convective
activity or even a storm outflow boundary making surface winds
variable in direction. There will be a strong cold front pushing
through after the storm activity between 08-14Z across all
terminals but KDUA, which may not see the front/wind shift until
near or after the end of this forecast period. Behind the cold
front will be an abrupt north wind shift and very windy conditions
with sustained winds around 20 kts and gusts between 30-40 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  54  64  35  63 /  60  10   0   0
Hobart OK         50  65  32  66 /  40   0   0   0
Wichita Falls TX  54  69  35  66 /  70   0   0   0
Gage OK           44  60  31  69 /  20   0   0   0
Ponca City OK     49  60  32  64 /  50  20   0   0
Durant OK         61  75  39  65 /  90  30   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 4 AM to 7 PM CDT Wednesday for OKZ004-005-
     009>011-014>018-021>024-027-033>038-044.

TX...Wind Advisory from 4 AM to 7 PM CDT Wednesday for TXZ083>088.

&&

NEAR TERM...08
SHORT TERM...08
LONG TERM....13
AVIATION...68

In the hours before

Special weather statement, Mar 10, 2:35 PM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Norman OK
335 PM CDT Tue Mar 10 2026

OKZ004-009-102100-
Harper OK-Ellis OK-
335 PM CDT Tue Mar 10 2026

...A strong thunderstorm will impact portions of northwestern Ellis
and southwestern Harper Counties through 400 PM CDT...

At 335 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Shattuck, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Shattuck, Gage, Fargo, and Catesby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3657 10000 3670 9991 3642 9960 3637 9961
      3618 10000
TIME...MOT...LOC 2035Z 227DEG 40KT 3628 10006

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Mahale
Special weather statement, Mar 10, 2:56 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Norman OK
356 PM CDT Tue Mar 10 2026

OKZ004-009-102145-
Harper OK-Ellis OK-
356 PM CDT Tue Mar 10 2026

...A strong thunderstorm will impact portions of northwestern Ellis
and southwestern Harper Counties through 445 PM CDT...

At 356 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Follett, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Catesby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3657 10000 3670 9991 3649 9967 3627 10000
TIME...MOT...LOC 2056Z 213DEG 27KT 3638 9998

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Mahale

The radar

The Dodge City radar (KDDC), 125 km away, was scanning. The volume nearest the first event began at 21:40 UTC.

Open the radar archive at this moment

Event by event

42 hail, 7 thunderstorm wind, 1 tornado. Local standard time, as filed.

Hail, Harper

When
March 10, 3:40 PM CST
Where
Harper County, 6.83 mi ENE of May
Measured
0.75 in hail
Reported by
Public
Coordinates
36.667, -99.642

The report was relayed through mPING.

Hail, Caddo

When
March 10, 5:03 PM CST
Where
Caddo County, 0.84 mi ENE of Cogar
Measured
1 in hail
Reported by
Public
Coordinates
35.333, -98.116

The report was relayed through mPING.

Hail, Grady

When
March 10, 5:14 PM CST
Where
Grady County, 0.58 mi NNW of Minco
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
35.318, -97.943

The location is approximate.

Hail, Canadian

When
March 10, 5:17 PM CST
Where
Canadian County, 4.26 mi N of Calumet
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.662, -98.120

Hail, Grady

When
March 10, 5:20 PM CST
Where
Grady County, 3.24 mi WNW of Minco
Measured
1.75 in hail
Property damage
$10,000
Reported by
Public
Coordinates
35.334, -97.989

Hailfall near the intersection of Oklahoma State Highway 37/152 and County Street 2810 damaged several solar panels and vehicle windshields. The event time is estimated based on radar observations.

Hail, Canadian

When
March 10, 5:20 PM CST
Where
Canadian County, 3.44 mi ESE of Union City
Measured
2 in hail
Reported by
Public
Coordinates
35.377, -97.881

The report was relayed through mPING.

Hail, Cotton

When
March 10, 5:29 PM CST to 5:35 PM CST
Where
Cotton County, 0.73 mi N of Walters
Measured
1.25 in hail
Reported by
Public
Coordinates
34.361, -98.308

Hail sizes increased from quarter to half dollar at this location during the event time. The report was relayed through mPING.

Hail, Canadian

When
March 10, 5:35 PM CST
Where
Canadian County, 5.73 mi ENE of Union City
Measured
2.25 in hail
Reported by
Law Enforcement
Coordinates
35.426, -97.849

Tornado, Grady

When
March 10, 5:36 PM CST
Where
Grady County, 4.2 mi NW of Tuttle
Rating
EF0
Path length
0.2 mi
Path width
30 yd
Property damage
$10,000
Reported by
Storm Chaser
Coordinates
35.330, -97.866

Numerous storm chasers observed a brief tornado northwest of Tuttle. A television helicopter observed damage to chicken coops in the area, otherwise no other damage was reported.

Hail, Canadian

When
March 10, 5:42 PM CST
Where
Canadian County, 1.67 mi SW of Piedmont
Measured
0.75 in hail
Reported by
Public
Coordinates
35.626, -97.774

The report was relayed through mPING.

Hail, Kingfisher

When
March 10, 5:42 PM CST
Where
Kingfisher County, Dover
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
35.980, -97.910

The location is approximate, and the event time is estimated based on radar observations.

Hail, Canadian

When
March 10, 5:50 PM CST
Where
Canadian County, 3.07 mi SSE of Yukon
Measured
1.75 in hail
Reported by
Public
Coordinates
35.457, -97.728

The report was relayed through mPING.

Hail, Canadian

When
March 10, 5:52 PM CST
Where
Canadian County, 3.08 mi SSW of Yukon
Measured
2 in hail
Reported by
Public
Coordinates
35.462, -97.768

The report was relayed through mPING. The event time was adjusted based on radar observations.

Hail, Canadian

When
March 10, 5:54 PM CST
Where
Canadian County, 2.19 mi SE of Yukon
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
35.479, -97.711

Hail, Canadian

When
March 10, 5:55 PM CST
Where
Canadian County, 1.07 mi SE of Yukon
Measured
1 in hail
Reported by
Public
Coordinates
35.488, -97.728

The report was relayed through mPING.

Hail, Canadian

When
March 10, 5:55 PM CST
Where
Canadian County, 0.95 mi NNE of Yukon
Measured
1 in hail
Reported by
Public
Coordinates
35.512, -97.731

The report was relayed through mPING.

Hail, Kingfisher

When
March 10, 5:56 PM CST
Where
Kingfisher County, 0.36 mi SSW of Hennessey
Measured
1 in hail
Reported by
Public
Coordinates
36.105, -97.903

The report was relayed through mPING.

Hail, Canadian

When
March 10, 5:58 PM CST
Where
Canadian County, 0.22 mi SW of Yukon
Measured
1.75 in hail
Reported by
Public
Coordinates
35.498, -97.743

The report was relayed through mPING.

Hail, Stephens

When
March 10, 6:00 PM CST
Where
Stephens County, 7.7 mi NW of Empire City
Measured
1 in hail
Reported by
COOP Observer
Coordinates
34.493, -98.142

The event time is estimated based on radar observations.

Hail, Oklahoma

When
March 10, 6:03 PM CST
Where
Oklahoma County, 0.92 mi WSW of Bethany
Measured
2.75 in hail
Reported by
Trained Spotter
Coordinates
35.504, -97.654

The event time is estimated based on radar observations.

Hail, Oklahoma

When
March 10, 6:04 PM CST
Where
Oklahoma County, 4.23 mi N of (Pwa)wiley Post Apt
Measured
0.75 in hail
Reported by
Public
Coordinates
35.591, -97.657

The report was relayed through mPING.

Hail, Canadian

When
March 10, 6:04 PM CST
Where
Canadian County, 1.72 mi ENE of Yukon
Measured
1.25 in hail
Reported by
Public
Coordinates
35.507, -97.711

The report was relayed through mPING. The event time was adjusted based on radar observations.

Hail, Oklahoma

When
March 10, 6:06 PM CST
Where
Oklahoma County, 3.04 mi S of Nichols Hills
Measured
0.75 in hail
Reported by
Public
Coordinates
35.506, -97.543

The report was relayed through mPING.

Hail, Oklahoma

When
March 10, 6:10 PM CST
Where
Oklahoma County, 2.23 mi NW of Forest Park
Measured
0.75 in hail
Reported by
Public
Coordinates
35.536, -97.474

The report was relayed through mPING.

Hail, Oklahoma

When
March 10, 6:12 PM CST
Where
Oklahoma County, 2.21 mi WSW of Nichols Hills
Measured
1.75 in hail
Reported by
Other Federal Agency
Coordinates
35.536, -97.575

Hail, Oklahoma

When
March 10, 6:13 PM CST
Where
Oklahoma County, 1.61 mi N of Warr Acres
Measured
1.25 in hail
Reported by
Public
Coordinates
35.543, -97.616

The report was relayed through mPING.

Hail, Oklahoma

When
March 10, 6:13 PM CST
Where
Oklahoma County, 0.76 mi ESE of Warr Acres
Measured
2.5 in hail
Reported by
Public
Coordinates
35.517, -97.607

The report was relayed by a National Weather Service Meteorologist.

Hail, Oklahoma

When
March 10, 6:15 PM CST
Where
Oklahoma County, 2.05 mi NE of Warr Acres
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
35.537, -97.590

Hailfall near the intersection of Northwest Expressway and Northwest 63rd Street.

Hail, Oklahoma

When
March 10, 6:15 PM CST
Where
Oklahoma County, 1.69 mi E of Warr Acres
Measured
2.5 in hail
Reported by
Public
Coordinates
35.520, -97.590

The event time is estimated based on radar observations.

Hail, Oklahoma

When
March 10, 6:16 PM CST
Where
Oklahoma County, 2.48 mi SW of Nichols Hills
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
35.529, -97.576

Hail, Tillman

When
March 10, 6:18 PM CST
Where
Tillman County, 7.1 mi SSW of Hollister
Measured
0.75 in hail
Reported by
Public
Coordinates
34.247, -98.924

The report was relayed through mPING.

Hail, Oklahoma

When
March 10, 6:20 PM CST
Where
Oklahoma County, 0.64 mi S of The Village
Measured
1.75 in hail
Reported by
Fire Department/Rescue
Coordinates
35.561, -97.549

The location is approximate.

Hail, Oklahoma

When
March 10, 6:20 PM CST
Where
Oklahoma County, 4.36 mi N of The Village
Measured
0.75 in hail
Reported by
Public
Coordinates
35.633, -97.559

The report was relayed through mPING.

Hail, Stephens

When
March 10, 6:20 PM CST
Where
Stephens County, 5.47 mi NNW of Duncan
Measured
1.5 in hail
Reported by
Public
Coordinates
34.573, -97.997

The report was relayed through mPING. The event time is adjusted based on radar observations.

Hail, Oklahoma

When
March 10, 6:22 PM CST
Where
Oklahoma County, 2.38 mi E of Nichols Hills
Measured
1 in hail
Reported by
Public
Coordinates
35.549, -97.498

The report was relayed through mPING.

Hail, Oklahoma

When
March 10, 6:25 PM CST
Where
Oklahoma County, 2.61 mi NNE of The Village
Measured
0.75 in hail
Reported by
Public
Coordinates
35.606, -97.535

The report was relayed through mPING.

Hail, Oklahoma

When
March 10, 6:26 PM CST
Where
Oklahoma County, 2.68 mi NE of The Village
Measured
0.75 in hail
Reported by
Public
Coordinates
35.596, -97.515

The report was relayed through mPING.

Hail, Oklahoma

When
March 10, 6:29 PM CST
Where
Oklahoma County, 2.23 mi E of Edmond
Measured
0.75 in hail
Reported by
Public
Coordinates
35.650, -97.440

The report was relayed through mPING.

Hail, Oklahoma

When
March 10, 6:33 PM CST
Where
Oklahoma County, 0.65 mi WSW of Jones
Measured
1.25 in hail
Reported by
Emergency Manager
Coordinates
35.566, -97.300

Multiple confirmations of hailfall in Jones, including a shared image showing a ruler measurement.

Hail, Oklahoma

When
March 10, 6:33 PM CST
Where
Oklahoma County, Midwest City
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
35.460, -97.390

An image from a broadcast media storm chaser was shared on social media. The location is approximate, and the event time is estimated based on radar observations.

Hail, Stephens

When
March 10, 6:35 PM CST
Where
Stephens County, 1.99 mi NE of Marlow
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
34.667, -97.932

The report was relayed by law enforcement.

Hail, Oklahoma

When
March 10, 7:09 PM CST
Where
Oklahoma County, 0.15 mi SSW of Luther
Measured
1 in hail
Reported by
Public
Coordinates
35.658, -97.191

The report was relayed through mPING.

Hail, Lincoln

When
March 10, 7:45 PM CST
Where
Lincoln County, Chandler
Measured
1.5 in hail
Reported by
Public
Coordinates
35.710, -96.880

Multiple confirmations, including mPING reports and shared social media images, of ping pong ball-size hail in Chandler. The location is approximate, and the event time is estimated based on radar observations.

Thunderstorm Wind, Grady

When
March 10, 7:45 PM CST
Where
Grady County, 2.75 mi SSW of Minco
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
35.272, -97.956

Minco (MINC) Mesonet observation.

Thunderstorm Wind, Grant

When
March 10, 8:07 PM CST
Where
Grant County, 4.34 mi NNE of Renfrow
Measured
60 kt (69 mph) estimated gust
Reported by
Storm Chaser
Coordinates
36.974, -97.620

A storm chaser observed what appeared to be a well-developed gustnado cross U.S. Highway 81 just a couple of miles south of the Kansas state line. No damage was reported.

Thunderstorm Wind, Murray

When
March 10, 8:15 PM CST
Where
Murray County, Davis
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.500, -97.120

Multiple trees were blown down in Davis, with some blocking area roadways. The event time is estimated based on radar observations.

Thunderstorm Wind, Carter

When
March 10, 8:25 PM CST
Where
Carter County, 1.28 mi SE of Healdton
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
34.216, -97.475

Power poles were damaged. The report was relayed through mPING. The event time is estimated based on radar observations.

Thunderstorm Wind, Love

When
March 10, 8:38 PM CST to 8:45 PM CST
Where
Love County, 4.87 mi SSW of Marietta to 0.83 mi NNE of Marietta
Measured
83 kt (96 mph) estimated gust
Property damage
$250,000
Reported by
NWS Storm Survey
Coordinates
33.876, -97.156

A swath of intense damaging winds, associated with a quasi-linear convective system (QLCS) mesovortex, impacted areas from southwest to just north of Marietta. Numerous power poles and trees were damaged along Shady Dale and McGehee Roads southwest of town. Several tractor-trailers were blown over along Interstate 35. The most significant damage occurred near the corner of West Creek Street and South 7th Avenue, where a home lost a significant portion of its roof, causing two exterior walls to collapse. Several businesses near Oklahoma Highway 32 and U.S. Highway 77 had varying degrees of roof damage. Intermittent damage to trees and power poles was also noted in Marietta. The wind path and event time are estimated.

Thunderstorm Wind, Johnston

When
March 10, 9:15 PM CST
Where
Johnston County, Mannsville
Measured
74 kt (85 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
34.190, -96.880

Widespread thunderstorm wind damage occurred in Mannsville. At least ten homes received varying degrees of roof damage, several power poles were snapped and at least one outbuilding was destroyed. The Mannsville School also received minor damage. The event time is estimated based on radar observations.

Thunderstorm Wind, Bryan

When
March 10, 9:19 PM CST
Where
Bryan County, 2.44 mi W of Mead
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
33.998, -96.553

An estimated wind gust near the intersection of U.S. Highway 60 and Streetman Road. The report was relayed by emergency management.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2026Every state in 2026This day in weather historyThe tornado archive for Oklahoma, 2026Warnings in Oklahoma, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1323359, 1323363, 1323364, 1323365, 1323366, 1323367, 1323368, 1323370, 1324857, 1323372, 1323374, 1323371, 1323379, 1323373, 1323375, 1323376, 1323377, 1323378, 1323399, 1323380, 1323381, 1323383, 1323382, 1323384, 1323385, 1323386, 1323387, 1323388, 1323390, 1323389, 1323391, 1323392, 1323393, 1323397, 1323394, 1323395, 1323396, 1323398, 1323404, 1323449, and more.